I am new to the forum and this appears to be the best choice for my post. I am 54 years old and I went in for back surgery in 2001, that left me with a numbness that runs across my groin all the way down my left leg. I suffer from ID and it seemed that someone just turned the sex drive off like it was controlled by a switch. So last week I went s a urologist and he did blood work on me to check my PSA and Hormone levels and the results were (PSA undetectable) (Testosterone 8). He immediately had me come back in for more blood test that have to be sent to Califormia to be done. I have noticed a sudden increase in weight gain, and loss of muscle tone, and it struck me as funny when he asked if I had my prostate removed and I of course said "No".
I am on an arms list of medicines and I wonder if they might cause this type of problem, Atenolol, Lasix, Uroxathral, Methadone, Duragesic 75 patch every 48 hrs, trazodone, Zonegram.
If anyone can offer some insight I sure would appreciate it as the 3-week wait will drive me nuts.